# SDR SWIA2020020348181

- Difficulty date: December 16, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK LBL9 FROM FS364.00 - FS401.00 GOUGED ON FWD SIDE, MARKED       (C-CHECK)   RO:1/29/2020GOUGE ON L/H FLOOR SEAT TRACK AT LBL9 FROM FS364.00 TO FS401.00  FOUND TO BE OUT OF LIMITS PER REF CRJ 200 SRM, REMOVED AND REPLACED SEAT TRACK PER REF BOMBARDIER REO, SEE CONTINUATION CARD FOR DETAILS
